# SDR UPS96205624

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED FS 520, STR 23R, LOWER FORWARD CARGO DOOR SKIN CRACKED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS I.A.W. DHC SK-940-271 AND SRM 51-30-2.
